Previous |  Up |  Next


Title: A combinatorial theorem for a symmetric triangulation of the sphere $S^2$ (English)
Author: Kulpa, Władysław
Author: Turzański, Marian
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 42
Issue: 2
Year: 2001
Pages: 69-74
Category: math
MSC: 05B45
MSC: 52B70
MSC: 55M20
MSC: 57Q15
idZBL: Zbl 1003.05033
idMR: MR1900393
Date available: 2012-10-06T01:49:11Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_042-2001-2_10.pdf 456.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo